Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Parnate ace

Posted by Questionmark on May 8, 2004, at 18:16:56

In reply to Re: Must I stop my beloved Nardil????? harryp, posted by ace on May 6, 2004, at 20:48:08

> > You didn't mention Parnate. Have you tried that? For me, it was the first and only AD that not only worked, but had no bad effects on my cognitive or creative abilities (or anything else, for that matter!).
> >
>
>
> Parnate cause a horrible, tearful depression in me- i hated it! I had to stop after 3 weeks and then quickly switch baclk to Nardil...
>
> Ace

That's really interesting, Parnate did the exact same thing for me. i was on it for about a couple months, and i was extremely over-emotional, having a number of severe, desperate crying spells, and often being in deep psychological pain. Strange that it's such an effective antidepressant (and even anxiolytic) for many people.
It seems to be good indication that, generally, people who are very emotional probably will not do as well on Parnate while people who have apathetic, anergic, and/or anhedonic depressions could probably benefit a great deal. Just my theory but i strongly believe it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[344876]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Questionmark thread:336205
URL: http://www.dr-bob.org/babble/20040505/msgs/344876.html